# SDR SWIA200718348

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 9,137 hours, 8,115 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL MESSAGE CAME ON IN FLIGHT WITH ENGINE OIL PRESSURE AT 0Â° ON SHORT FINAL.  REPLACED RIGHT ENGINE PER AMM 71-00-00.  OPS AND LEAK CHECK GOOD, P/N: CF34-3B1, S/N ON:  873098, S/N OFF:  873799.
